Skip to content Skip to navigation

Turnpike Properties of Approximate Solutions for Discrete-Time Control Systems

Commun. Math. Anal.
Volume 11, Number 2 (2011), 36 - 45

Turnpike Properties of Approximate Solutions for Discrete-Time Control Systems

Price: $20.00

Abstract

We study the structure of approximate solutions of a discrete-time control system with a compact metric space of states which arises in economic dynamics. We are interested in turnpike properties of the approximate solutions which are independent of the length of the interval, for all sufficiently large intervals and are stable under perturbations of an objective function.